MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 9.0 MG; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 9.0 MG; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 362788
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Retention samples were selected from bd inventory for evaluation, and the customer's indicated failure mode for (b)(6) was not observed as all samples met specifications.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that bd vacutainer® k2 edta (k2e) 10.8 mg blood collection tubes had clotting in tubes.
 
Additional Manufacturer Narrative
Medical device catalog # corrected 362788.Medical device lot # corrected 6173860.Medical device expiration date corrected 006/30/2017.Date received by manufacturer corrected 01/16/2017.
 
Additional Manufacturer Narrative
Other details is corrected to: see event description below.Describe event or problem is corrected to:it was reported that bd vacutainer® ppt¿ plasma preparation tube k2e 9.0 mg had clotting issues.No serious injury or medical intervention.Medical device brand name corrected to: bd vacutainer® ppt¿ plasma preparation tube k2e 9.0 mg.Unique identifier (udi) # corrected to: (b)(4).Pma / 510(k)# corrected to: k972075.
 
Event or Problem Description
It was reported that bd vacutainer® ppt¿ plasma preparation tube k2e 9.0 mg had clotting issues.No serious injury or medical intervention.

Brand Name
BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 9.0 MG
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7466307
Report Number1917413-2018-00798
Device Sequence Number13854927
Product Code JKA
UDI-Device Identifier50382903686617
UDI-Public50382903686617
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K972075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2017
Device Catalogue Number362788
Device Lot Number6173860
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2017
Supplement Date Received by Manufacturer01/16/2017
01/16/2017
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date05/15/2018
06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;